i am taking amlodipine for bp. working ok, but there is swelling on my feet. even when i take water pill. any other substitute for amlodipine. will appreciate.
Is Amlodipine the only HBP pill you are taking? There are very many alternatives to this drug, but you will have to ask your doctor if it's possible to substitute another. It may be that you will still get this swelling in your feet. Only your doctor can help you with this.
Try the natural herb: policosanol.
It's done wonders for me. Lowered my BP from 188/'95 to 145/78 most recently. It's even been lower!
It's CHEAP ... $5 mo. swanson vitamins. I take 20mg twice a day.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jul 2018 • 2 answers
Updated 13 Jan 2019 • 12 answers
Updated 8 Jan 2015 • 1 answer
Updated 6 Sep 2017 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 20 Dec 2018 • 4 answers